# SDR CALA2025061105464

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33401
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN REPAIR FROM F.S 445 TO F.S 494 BETWEEN S-24L.   REMOVED AND REPLACED REPAIR AT STA. 445-494 BETWEEN S-24L TO BL0 IAW AMES DOCUMENT 47626REA22 REV A & EC/RA #: 5330-07530 SEE PA RTIAL WORK ACCOMPLISHED AND PWS #306 PAGES 1-10.
